# SDR SWAA072171

- Difficulty date: May 2, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N717SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27851
- Aircraft time: 32,882 hours, 19,329 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273A12011
- Part serial: 0025
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  CYCLED GEAR HANDLE NOSE GEAR RETRACTED.  R&R NLG LOCK ACTUATOR PER MM.
